MathSciNet Relay Station
MathSciNet bibliographic data
MR1269299 (95g:58104) 58F07 (35Q51)
Gesztesy, F.; Race, D.; Unterkofler, K.; Weikard, R. On Gelʹfand-Dickey and Drinfelʹd-Sokolov systems. Rev. Math. Phys. 6 (1994), no. 2, 227–276.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement